| Catalog Number |
07027249190 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys estradiol iii result from one patient sample tested on the cobas e 801 analytical unit.On (b)(6)2026: the initial result was 369.0 on (b)(6) 2026: the repeat result was 66.6.The unit of measurement was not provided.
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
The field service engineer (fse) inspected the analyzer and was unable to find the cause of the event.He cleaned the analyzer and verified that it was performing according to specifications.The cause of the event could not be determined based on the provided information.The investigation did not identify a product problem.